# SDR Q2SA20160816257

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 53,948 hours, 33,781 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 65445517
- Part serial: 32048
- Condition: Worn
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT GROUNDED AFTER EMERGENCY LANDING DECLARED, LANDED WITH NO INCIDENT. LEADING EDGE FLAP IN-TRANSIT LIGHT REMAINED ON NR 1 LE DEVICE IS AMBER. MX REPLACED THE NR 1 KRUEGER FLAP ACTUATOR AND REPLACED THE FLAP/SLAT POSITION INDICATOR MODULE.
